Morita equivalence for regular algebras
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 2, p. 137-153
@article{CTGDC_1998__39_2_137_0,
     author = {Grandjean, F. and Vitale, Enrico M.},
     title = {Morita equivalence for regular algebras},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {2},
     year = {1998},
     pages = {137-153},
     zbl = {0919.16005},
     mrnumber = {1631300},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_2_137_0}
}
Grandjean, F.; Vitale, E. M. Morita equivalence for regular algebras. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 39 (1998) no. 2, pp. 137-153. http://www.numdam.org/item/CTGDC_1998__39_2_137_0/

[1] G.D. Abrams: Morita equivalence for rings with local units, Commun. Algebra 11 (1983), pp. 801-837. | MR 695890 | Zbl 0503.16034

[2] G.D. Abrams, P.N. Anh, L. Marki: A topological approach to Morita equivalence for rings with local units, Rocky Mt. J. Math. 22 (1992), pp. 405-416. | MR 1180708 | Zbl 0804.16043

[3] P.N. Anh, L. Marki: Morita equivalence for rings without identity, Tsukuba J. Math. 11 (1987), pp. 1-16. | MR 899719 | Zbl 0627.16031

[4] M. Barr: Exact categories, Lecture Notes in Math. 236, Springer Verlag (1971), pp. 1-120. | Zbl 0223.18010

[5] H. Bass: Algebraic K-Theory, W.A. Benjamin Inc. (1968). | MR 249491 | Zbl 0174.30302

[6] J. Btnabou: Introduction to bicategories, Lecture Notes in Math. 47, Springer Verlag (1967), pp. 1-77. | MR 220789

[7] F. Borceux: Handbook of categorical algebra, vol. 1 and 2, Encyclopedia of Math. 50-51, Cambridge University Press (1994). | Zbl 0803.18001

[8] N. Bourbaki: Elements de mathématiques, Algèbre, chap. 1 à 3, Hermann (1970) . | MR 274237 | Zbl 0211.02401

[9] S. Caenepeel: Brauer groups, Hopf algebras and Galois theory, Kluwer Academic Publishers, to appear. | MR 1610222 | Zbl 0898.16001

[10] S. Caenepeel, F. Grandjean: A note on Taylor's Brauer group, Pacific J. Math., to appear. | MR 1665054 | Zbl 0940.14011

[11] F. Grand Jean: Les aLgebres d 'Azumaya sans unité, Thesis, Université Catholique de Louvain (1997).

[12] G.M. Kelly, M.L. Laplaza: Coherence for compact closed categories, J. Pure Appl. Algebra 19 (1980), pp. 193-213. | MR 593254 | Zbl 0447.18005

[13] M. Orzech, C. Small: The Brauer group of a commutative ring, Lecture Notes in Pure and Appl. Math. 11, Marcel Dekker Inc. (1975). | MR 457422 | Zbl 0302.13001

[14] I. Raeburn, J.L. Taylor: The bigger Brauer group and étale cohomology, Pacific J. Math. 119 (1985), pp. 445-463. | MR 803128 | Zbl 0596.13006

[15] S.D. Schack: Bimodules, the Brauer group, Morita equivalence and cohomology, J. Pure Appl. Algebra 80 (1992), pp. 315-325. | MR 1170717 | Zbl 0765.16002

[16] J.L. Taylor: A bigger Brauer group, Pacific J. Math. 103 (1982), pp. 163-203. | MR 687968 | Zbl 0528.13007

[17] E.M. Vitale: The Brauer and Brauer-Taylor groups of a symmetric monoidal category, Cah. Top. Géom. Diff. Catégoriques 37 (1996), pp. 91-122. | Numdam | MR 1394505 | Zbl 0856.18007

[18] E.M. Vitale: Localizations of algebraic categories, J. Pure Appl. Algebra 108 (1996), pp. 315-320. | MR 1384009 | Zbl 0854.18007

[19] G.C. Wraith: Algebraic theories, Lecture Notes Series 22, Matematisk Institut, Aarhus Universitet (1970). | MR 262334 | Zbl 0249.18013

[20] D. Zelinski: Brauer groups, Lecture Notes in Pure and Appl. Math. 26, Marcel Dekker Inc. (1977), pp. 69-101. | MR 444634 | Zbl 0356.13002